# SDR QXEA9600405

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122803
- Condition: Inoperative
- Location: Cabin
- Component: Dorner
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY LIGHTS ARE INOP.  POWER SUPPLY REPLACED AND LIGHTS OPS CHECKED GOOD.
